On interpolation of completely monotonic sequences
Annales Polonici Mathematici, Tome 42 (1983) no. 1, pp. 345-347
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_42_1_345_347,
author = {F. H. Szafraniec},
title = {On interpolation of completely monotonic sequences},
journal = {Annales Polonici Mathematici},
pages = {345--347},
year = {1983},
volume = {42},
number = {1},
doi = {10.4064/ap-42-1-345-347},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-42-1-345-347/}
}
TY - JOUR AU - F. H. Szafraniec TI - On interpolation of completely monotonic sequences JO - Annales Polonici Mathematici PY - 1983 SP - 345 EP - 347 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-42-1-345-347/ DO - 10.4064/ap-42-1-345-347 LA - en ID - 10_4064_ap_42_1_345_347 ER -
F. H. Szafraniec. On interpolation of completely monotonic sequences. Annales Polonici Mathematici, Tome 42 (1983) no. 1, pp. 345-347. doi: 10.4064/ap-42-1-345-347
Cité par Sources :